Eye Care Community
air bubbles from avastin do they dissolve
About This Community:

This patient support community is for discussions relating to eye care, cataracts, glaucoma, retinal detachment, eye infections, misaligned eyes, intra-ocular implants, refractive surgery (LASIK and CK), glasses, contact lenses, amblyopia, eye injuries, dry eyes, ocular allergy, eye pain and discomfort, pediatric eye disorders, eyelid and tearduct surgery, poor eyesight, and eye surgery.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

air bubbles from avastin do they dissolve

Hello:  I had a vitreous hemorrhage in May and got my dye test and avastin 3 injections; the last injection sealed everything but i have this annoying air bubble.  Is avastin silicone oil and will it dissolve?  I did call my surgeon back it is 3 months going on 4 now and explained to them that it was breaking up finally and the details; they said to give it 2 more weeks.  I am seeing a lot of good drastic changes; thanks for your help.  I just wanted to know will avastin dissolve?  This air bubble is frustrating to look at all the time; but it is getting better; does that mean it is going away?  Why does it take so long for the 3rd and final injection; he gave me more 1 mL i asked him.  He also gave me zylet drops and that seemed to help speed it up; also how long do you think it will take for it to completely dissolve.  It seems to be better today all of a sudden looks a lot clearer.  It gets bigger at night then smaller during the day; it has broken up into bubbles and they are gone; is this going to be gone soon?  The secretary at the office said 2 more weeks; same with the nurse; it seems to be drying up more tonight; thanks for your help; this has been frustrating having this bubble 3 months and almost 2 weeks now.  
Related Discussions
9 Comments Post a Comment
Blank
233488_tn?1310696703
There is no silacone oil in avastin, nor is air intentionally injected nor SF6 gas.  I have no explanation why you have the floating bubble. Normally air will reabsorb in the vitreous in a short time (less than a week).

JCH III MD
Blank
Avatar_n_tn
Thank you Dr. Hagan!  I just wanted to know if there was silicone oil in avastin; I did call the surgeon and the nurse said sometimes it just takes a very long time to absorb; I explained the details that it crushes up and then more bubbles and then gets smaller and she said that means it is going away; thanks for the information on avastin too.  i feel alot better; i have this one stubborn blinker that just wont give up; but it has gotten alot more broken up and smaller.  So that is encouraging; i will let you know when it is all gone!  
Blank
Avatar_n_tn
Also the bubble is inside the eye not on the eye too and they said it is going to take a while too.
Blank
233488_tn?1310696703
----------------------------
Blank
Avatar_n_tn
Hi Dr. Hagan again!  It is really breaking up fast!  It is swimming around; does that mean the bubble is going if it keeps getting smaller and swimming around more?  It has crushed and broken up too.  I am happy about this; this will be going on 4 months.  My rs said they put in a huge bubble; so I guess that is why it has taken longer for me to heal.  But; I wanted to know when i see more swimming is it breaking up more too or just swimming around?  Thanks; I hope it is on its way out; this has been a frustrating experience.  Thanks for your help.
Blank
Avatar_n_tn
Hi Dr. Hagan again!  It is really breaking up fast!  It is swimming around; does that mean the bubble is going if it keeps getting smaller and swimming around more?  It has crushed and broken up too.  I am happy about this; this will be going on 4 months.  My rs said they put in a huge bubble; so I guess that is why it has taken longer for me to heal.  But; I wanted to know when i see more swimming is it breaking up more too or just swimming around?  Thanks; I hope it is on its way out; this has been a frustrating experience.  Thanks for your help.
Blank
Avatar_n_tn
Hi Dr. Hagan again!  It is really breaking up fast!  It is swimming around; does that mean the bubble is going if it keeps getting smaller and swimming around more?  It has crushed and broken up too.  I am happy about this; this will be going on 4 months.  My rs said they put in a huge bubble; so I guess that is why it has taken longer for me to heal.  But; I wanted to know when i see more swimming is it breaking up more too or just swimming around?  Thanks; I hope it is on its way out; this has been a frustrating experience.  Thanks for your help.
Blank
Avatar_n_tn
Hi Dr. Hagan again!  It is really breaking up fast!  It is swimming around; does that mean the bubble is going if it keeps getting smaller and swimming around more?  It has crushed and broken up too.  I am happy about this; this will be going on 4 months.  My rs said they put in a huge bubble; so I guess that is why it has taken longer for me to heal.  But; I wanted to know when i see more swimming is it breaking up more too or just swimming around?  Thanks; I hope it is on its way out; this has been a frustrating experience.  Thanks for your help. and it is cloudy from all the little bubbles!
Blank
Avatar_n_tn
Hi Dr. Hagan again!  It is really breaking up fast!  It is swimming around; does that mean the bubble is going if it keeps getting smaller and swimming around more?  It has crushed and broken up too.  I am happy about this; this will be going on 4 months.  My rs said they put in a huge bubble; so I guess that is why it has taken longer for me to heal.  But; I wanted to know when i see more swimming is it breaking up more too or just swimming around?  Thanks; I hope it is on its way out; this has been a frustrating experience.  Thanks for your help. and it is cloudy from all the little bubbles!
Blank
Avatar_f_tn
Hi Dr. Hagan it is me barby again!  Well; 4 and 1/2 months and they are finally starting to be clear like water!  I called my rs and they said that it should all be gone by this summer.  but sooner since the clearing like water means they are almost there!  They did reassure me that this is definitely not a permanent side effect; it got in with the needle.  I see them tonight and they are very cleared; not as noticeable; nurse says i just won't see them when they are gone and it is very soon now.  I am happy about this; it bounces around now like a balloon but very clear!  Hope you are doing well; wanted to report the great news!  This has been a nightmare!  Barb
Blank
Avatar_f_tn
Hi Dr. Hagan; Well; I can see through the bubble finally in my eye!  It is flattening alot and fading away; i am very happy about this this has been a really rough time.  Just wanted to let you know that the healing is starting and the swimming around is slowing up; is the bubble deflating?  Thanks for any help.  I wanted to know what are the signs; the fading and the slowing up?  Thanks
Blank
Avatar_m_tn
Hi my name is Jessica
My dad has been having the Avastin drug injected in to his eye,
Today he had an injection around 4pm he is now noticing a black dot in the eye moving around.this is not his first injection and this hasn't happend before so it is unusual for him and worrying,i think this is probably an air bubble,
is it dangerous?
how long will it be there for?
why and how did this happen?
can we do anything to get rid of it?
Thankyou Jessica
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Eye Care Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
21 hrs ago by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Eye Care Answerers
Avatar_f_tn
Blank
flossy93
CA
Avatar_m_tn
Blank
KayakerNC
NC
344352_tn?1404490466
Blank
cristina1676
Lyndhurst, NJ
Avatar_m_tn
Blank
Craig10x
New York, NY
964075_tn?1390451878
Blank
davtpt
Waterbury, CT